Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A procedure for conformal mapping of triply-connected domains


Authors: Stefan Bergman and Bruce Chalmers
Journal: Math. Comp. 21 (1967), 527-542
MSC: Primary 30.40; Secondary 65.00
Corrigendum: Math. Comp. 22 (1968), 699.
Corrigendum: Math. Comp. 22 (1968), 699.
MathSciNet review: 0228663
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B.1. S. Bergman, "Ueber die Existenz von Repräsentantenbereichen," Math. Ann., v. 102, 1929, pp. 430-446.
  • 2. B.2. S. Bergman, "Ueber die Kernfunktion eines Bereiches und ihr Verhalten am Rande," J. Reine Angew. Math., v. 169, 1933, pp. 1-42, 172; 1934, pp. 89-128.
  • 3. Stefan Bergmann, Sur les fonctions orthogonales de plusieurs variables complexes avec les applications à la théorie des fonctions analytiques, Mémor. Sci. Math., no. 106, Gauthier-Villars, Paris, 1947 (French). MR 0032776 (11,344h)
  • 4. Stefan Bergmann, Sur la fonction-noyau d’un domaine et ses applications dans la théorie des transformations pseudo-conformes, Mémor. Sci. Math., no. 108, Gauthier-Villars, Paris, 1948 (French). MR 0032777 (11,344i)
  • 5. Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439 (12,402a)
  • 6. Stefan Bergman, Distinguished sets of invariants in the theory of pseudo-conformal transformations, J. Analyse Math. 13 (1964), 317–353. MR 0181760 (31 #5987)
  • 7. B.7. S. Bergman, "On boundary behavior of some domain functionals in the theory of functions of two complex variables," Bull. Soc Sci. Lettres ŁódŹ, v. 14, 1966, pp. 1-15.
  • 8. S. Bergman, Some properties of pseudo-conformal images of circular domains in the theory of two complex variables, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 30–40. MR 0185142 (32 #2612)
  • 9. Stefan Bergman, Interior distinguished points in the theory of functions of two complex variables, J. Analyse Math. 18 (1967), 7–21. MR 0213610 (35 #4468)
  • 10. S. Bergman and M. Schiffer, Kernel functions and conformal mapping, Compositio Math. 8 (1951), 205–249. MR 0039812 (12,602c)
  • 11. Philip Davis and Philip Rabinowitz, A multiple purpose orthonormalizing code and its uses, J. Assoc. Comput. Mach. 1 (1954), 183–191. MR 0067578 (16,751c)
  • 12. P. Davis and P. Rabinowitz, Numerical experiments in potential theory using orthonormal functions, J. Washington Acad. Sci. 46 (1956), 12–17. MR 0089503 (19,686f)
  • 13. Bernard Epstein, Orthogonal families of analytic functions, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1965. MR 0180685 (31 #4916)
  • 14. B. A. Fuks, Spetsialnye glavy teorii analiticheskikh funktsiimnogikh kompleksnykh peremennykh, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1963 (Russian). MR 0174786 (30 #4979)
  • 15. Kyong T. Hahn, Minimum problems of Plateau type in the Bergman metric space, Pacific J. Math. 14 (1964), 943–955. MR 0169149 (29 #6402)
  • 16. L. V. Kantorovič, Functional analysis and applied mathematics, Uspehi Matem. Nauk (N.S.) 3 (1948), no. 6(28), 89–185 (Russian). MR 0027947 (10,380a)
  • 17. Herbert Meschkowski, Hilbertsche Räume mit Kernfunktion, Die Grundlehren der mathematischen Wissenschaften, Bd. 113, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1962 (German). MR 0140912 (25 #4326)
  • 18. A. M. Ostrowski, Solution of equations and systems of equations, Pure and Applied Mathematics, Vol. IX. Academic Press, New York-London, 1960. MR 0127525 (23 #B571)
  • 19. T.1. L. Tonelli, Serie Trigonometriche, Bologna, 1928.
  • 20. Z.1. K. Zarankiewicz, "Ueber ein numerisches Verfahren zur konformen Abbildung zweifach zusammenhängender Gebiete," Z. Angew. Math. Mech., v. 14, 1934, pp. 97-104.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.40, 65.00

Retrieve articles in all journals with MSC: 30.40, 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1967-0228663-3
PII: S 0025-5718(1967)0228663-3
Article copyright: © Copyright 1967 American Mathematical Society